alexa [Management of antibiotics-associated diarrhea].
Microbiology

Microbiology

Journal of Medical Microbiology & Diagnosis

Author(s): Park HS, Han DS

Abstract Share this page

Abstract Antibiotics-associated diarrhea (AAD) is defined as unexplained diarrhea that occurs with the administration of antibiotics. Approximately 20\% AAD cases are due to Clostridium difficile. Over the last decade, the incidence of Clostridium difficile-associated disease (CDAD) has progressively increased, and now a significant clinical problem. Recent change in the epidemiology of CDAD and the emergence of an epidemic hypervirulent strain suggest the need for greater attention for infection control, early diagnosis, and more effective treatment modality. However, since most cases of CDAD are both iatrogenic and nosocomial, careful selection of antibiotics, combined with proper hand hygiene and precaution by medical staffs are required.
This article was published in Korean J Gastroenterol and referenced in Journal of Medical Microbiology & Diagnosis

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords